# SDR SIMA20180226002

- Difficulty date: February 26, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 32,656 hours, 27,871 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Frames 47-48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER ATTACH ANGLE FOR THE OVERWING PANEL IS CRACKED BETWEEN FUSELAGE FRAMES 47 AND 48.  REMOVED AND REPLACED THE ATTACH ANGLE IAW SRM 51-40-02, AND ETN -EM-53-142.
